# SDR DALA2023121210184

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,554 hours, 9,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 AT CRUISE WE GOT DOOR L AFT CABIN ON ECAM. CABIN ALT HELD AT 7500 AND CABIN V/S WAS ZERO. CORRECTIVE ACTION: PFR SHOWS 527111 PROX SENSOR 23MJ/PROX SENSOR 25MJ/PSCU 5MJ. T/S. PSCU BITE TEST OK CYCLED DOOR MULTIPLE TIMES, DOOR INDICATION CORRECT. (9634310)
